# SDR QXEA0001749

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 22,640 hours, 31,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210263101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- MAIN CABIN DOOR DOES NOT FULLY EXTEND WITHOUT PUTTING WEIGHT ON IT (STANDING ON IT).  MAIN CABIN DOOR DOES NOT CLOSE EASILY.  REMOVED AND REPLACED BOTH MAIN CABIN DOOR GAS STRUTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
